# SDR R61A201301070029

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,947 hours, 14,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17085493403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD LOWER SEAL DEPRESSOR AFT CARGO DOOR CORRODED.  MAINTENANCE REMOVED AND REPLACED FORWARD LOWER SEAL DEPRESSOR AFT CARGO DOOR IAW EMB 170 SRM 51-40-02, 51-41-01, 51-21-02, AND AMM 20-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
